RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 3, Pages 245–252 (Mi izv3191)  

This article is cited in 7 scientific papers (total in 7 papers)

On the theory of lacunary orthogonal systems

N. Ya. Vilenkin


Full text: PDF file (652 kB)

Bibliographic databases:
Received: 15.09.1947

Citation: N. Ya. Vilenkin, “On the theory of lacunary orthogonal systems”, Izv. Akad. Nauk SSSR Ser. Mat., 13:3 (1949), 245–252

Citation in format AMSBIB
\Bibitem{Vil49}
\by N.~Ya.~Vilenkin
\paper On the theory of lacunary orthogonal systems
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 3
\pages 245--252
\mathnet{http://mi.mathnet.ru/izv3191}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=29913}
\zmath{https://zbmath.org/?q=an:0033.11202}


Linking options:
  • http://mi.mathnet.ru/eng/izv3191
  • http://mi.mathnet.ru/eng/izv/v13/i3/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Gaposhkin, “Lacunary series and independent functions”, Russian Math. Surveys, 21:6 (1966), 1–82  mathnet  crossref  mathscinet  zmath
    2. V. F. Gaposhkin, “Absolute convergence of lacunary series”, Math. USSR-Izv., 1:6 (1967), 1217–1234  mathnet  crossref  mathscinet  zmath
    3. V. F. Gaposhkin, “O podsistemakh periodicheskikh multiplikativnykh sistem funktsii”, UMN, 24:4(148) (1969), 191–192  mathnet  mathscinet  zmath
    4. V. F. Gaposhkin, “On Independent and Stationary Subsystems of the Walsh System and Periodic Multiplicative Systems”, Math. Notes, 85:3 (2009), 340–347  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Manchanda P., Meenakshi, “New Classes of Wavelets”, Modelling of Engineering and Technological Problems, AIP Conference Proceedings, 1146, eds. Siddiqi A., Gupta A., Brokate M., Amer Inst Physics, 2009, 253–271  isi
    6. T. V. Iofina, “On the Order of Approximation by Riesz Means in Multiplicative Systems in the Classes $E_X[\varepsilon]$”, Math. Notes, 89:4 (2011), 484–498  mathnet  crossref  crossref  mathscinet  isi
    7. S. S. Volosivets, “The modified $\mathbf P$-integral and $\mathbf P$-derivative and their applications”, Sb. Math., 203:5 (2012), 613–644  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:149
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019